Maximal rationally connected fibrations and movable curves
Annales de l'Institut Fourier, Volume 59 (2009) no. 6, pp. 2359-2369.

A well known result of Miyaoka asserts that a complex projective manifold is uniruled if its cotangent bundle restricted to a general complete intersection curve is not nef. Using the Harder-Narasimhan filtration of the tangent bundle, it can moreover be shown that the choice of such a curve gives rise to a rationally connected foliation of the manifold. In this note we show that, conversely, a movable curve can be found so that the maximal rationally connected fibration of the manifold may be recovered as a term of the associated Harder-Narasimhan filtration of the tangent bundle.

Un résultat bien connu de Miyaoka affirme qu’une varieté projective est uniréglée si son fibré tangent restreint à une courbe intersection complète générale n’est pas nef. De plus, en utilisant la filtration de Harder-Narasimhan, on peut montrer que le choix d’une telle courbe induit des feuilletages rationnellement connexes de la variété. Dans cette note nous montrons qu’une courbe mobile peut être trouvée telle que la fibration rationnellement connexe maximale soit associée à un terme de la filtration de Harder-Narasimhan correspondante du fibré tangent.

Received:
Accepted:
DOI: 10.5802/aif.2493
Classification: 14J99,  14D99,  53C12
Keywords: Uniruled variety, maximal rationally connected fibration, movable curve, Harder-Narasimhan filtration
@article{AIF_2009__59_6_2359_0,
     author = {Sol\'a Conde, Luis E. and Toma, Matei},
     title = {Maximal rationally connected fibrations and movable curves},
     journal = {Annales de l'Institut Fourier},
     pages = {2359--2369},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {59},
     number = {6},
     year = {2009},
     doi = {10.5802/aif.2493},
     zbl = {pre05673899},
     mrnumber = {2640923},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2493/}
}
TY  - JOUR
TI  - Maximal rationally connected fibrations and movable curves
JO  - Annales de l'Institut Fourier
PY  - 2009
DA  - 2009///
SP  - 2359
EP  - 2369
VL  - 59
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2493/
UR  - https://zbmath.org/?q=an%3Apre05673899
UR  - https://www.ams.org/mathscinet-getitem?mr=2640923
UR  - https://doi.org/10.5802/aif.2493
DO  - 10.5802/aif.2493
LA  - en
ID  - AIF_2009__59_6_2359_0
ER  - 
%0 Journal Article
%T Maximal rationally connected fibrations and movable curves
%J Annales de l'Institut Fourier
%D 2009
%P 2359-2369
%V 59
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2493
%R 10.5802/aif.2493
%G en
%F AIF_2009__59_6_2359_0
Solá Conde, Luis E.; Toma, Matei. Maximal rationally connected fibrations and movable curves. Annales de l'Institut Fourier, Volume 59 (2009) no. 6, pp. 2359-2369. doi : 10.5802/aif.2493. https://aif.centre-mersenne.org/articles/10.5802/aif.2493/

[1] Boucksom, Sebastien; Demailly, Jean-Pierre; Păun, Mihai; Peternell, Thomas The pseudo-effectuve cone of a compact Kähler manifold and varieties of negative Kodaira dimension (preprint math.AG/0405285)

[2] Campana, Frédéric Connexité rationnelle des variétés de Fano, Ann. Sci. École Norm. Sup. (4), Tome 25 (1992) no. 5, pp. 539-545 | Numdam | MR: 1191735 | Zbl: 0783.14022

[3] Campana, Frédéric; Peternell, Thomas Geometric stability of the cotangent bundle and the universal cover of a projective manifold (preprint arXiv:math/0405093)

[4] Flenner, Hubert Restrictions of semistable bundles on projective varieties, Comment. Math. Helv., Tome 59 (1984) no. 4, pp. 635-650 | Article | MR: 780080 | Zbl: 0599.14015

[5] Graber, Tom; Harris, Joe; Starr, Jason Families of rationally connected varieties, J. Amer. Math. Soc., Tome 16 (2003) no. 1, pp. 57-67 | Article | MR: 1937199 | Zbl: 1092.14063

[6] Huybrechts, Daniel; Lehn, Manfred The geometry of moduli spaces of sheaves, Aspects of Mathematics, E31, Friedr. Vieweg & Sohn, Braunschweig, 1997 | MR: 1450870 | Zbl: 0872.14002

[7] Hwang, Jun-Muk Geometry of minimal rational curves on Fano manifolds, School on Vanishing Theorems and Effective Results in Algebraic Geometry (Trieste, 2000) (ICTP Lect. Notes) Tome 6, Abdus Salam Int. Cent. Theoret. Phys., Trieste, 2001, pp. 335-393 | MR: 1919462 | Zbl: 1086.14506

[8] Kebekus, Stefan; Solá Conde, Luis; Toma, Matei Rationally connected foliations after Bogomolov and McQuillan, J. Algebraic Geom., Tome 16 (2007) no. 1, pp. 65-81 | Article | MR: 2257320 | Zbl: 1120.14011

[9] Kollár, János Rational curves on algebraic varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge. A Series of Modern Surveys in Mathematics, Tome 32, Springer-Verlag, Berlin, 1996 | MR: 1440180 | Zbl: 0877.14012

[10] Kollár, János; Miyaoka, Yoichi; Mori, Shigefumi Rationally connected varieties, J. Algebraic Geom., Tome 1 (1992) no. 3, pp. 429-448 | MR: 1158625 | Zbl: 0780.14026

[11] Mehta, Vikram B.; Ramanathan, Annamalai Semistable sheaves on projective varieties and their restriction to curves, Math. Ann., Tome 258 (1981/82) no. 3, pp. 213-224 | Article | MR: 649194 | Zbl: 0473.14001

[12] Miyaoka, Yoichi Deformations of a morphism along a foliation and applications, Algebraic geometry, Bowdoin, 1985 (Brunswick, Maine, 1985) (Proc. Sympos. Pure Math.) Tome 46, Amer. Math. Soc., Providence, RI, 1987, pp. 245-268 | MR: 927960 | Zbl: 0659.14008

[13] Miyaoka, Yoichi; Mori, Shigefumi A numerical criterion for uniruledness, Ann. of Math. (2), Tome 124 (1986) no. 1, pp. 65-69 | Article | MR: 847952 | Zbl: 0606.14030

Cited by Sources: